Approximation of Poisson Integrals by de la Vallée Poussin Sums

  • A. S. Serdyuk


On the classes of Poisson integrals of functions belonging to unit balls in the spaces C and L, we obtain asymptotic equalities for the upper bounds of approximations by de la Vallée Poussin sums in the uniform metric and the integral metric, respectively.
How to Cite
Serdyuk, A. S. “Approximation of Poisson Integrals by De La Vallée Poussin Sums”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 56, no. 1, Jan. 2004, pp. 97-107,
Research articles